Arkiv för Matematik

Newest issue

Volume 59 (2021)

Number 2


Promotion and cyclic sieving on families of SSYT

Per Alexandersson, Ezgi Kantarci Oğuz, and Svante Linusson

pp. 247-274

Multiplication in Sobolev spaces, revisited

A. Behzadan and M. Holst

pp. 275-306

Pull-back of singular Levi-flat hypersurfaces

Andrés Beltrán, Arturo Fernández-Pérez, and Hernán Neciosup

pp. 307-321

The local image problem for complex analytic maps

Cezar Joiţa and Mihai Tibăr

pp. 345-358

A Riemann–Roch type theorem for twisted fibrations of moment graphs

Martina Lanini and Kirill Zainoulline

pp. 359-384

Resonances over a potential well in an island

Johannes Sjöstrand and Maher Zerzeri

pp. 385-437